# SDR AALA20100603DFW04

- Difficulty date: June 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 60,189 hours, 31,405 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED MULTIPLE ELECTRICAL PROBLEMS.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE. REPLACED GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
